# SDR 95ZZZX3918

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gimbal Housing
- Part number: 350A35110421
- Condition: Damaged
- Location: Lt Ear Mount
- Part time: 542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EAR MOUNT COMPRESSOR PIVOT POINT GROUND DOWN.
